# SDR SWAA2024100128835

- Difficulty date: August 21, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FCB BS500A - BS500D RBL24 WL156.<[01] VERIFIED;[02] UPDATED STEP 2 WITH CALABRATED TOOLING USED;[03] SRM 53-00-53-1A-2 IS APPLICABLE ALLOWABLE DAMAGE. REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT STA 500A-500D; RBL 24; WL156 PER SRM 51-10-02-0G-0. MATERIAL REMOVED WAS .024' 2' BY 2' FROM .040'. OUT OF LIMITS PER SRM 53-00-53-1A-2 STEP 4A (2); FIGURE 103; D. TOOLING USED CAL ID ATS2877 DUE 01/2025. REMOVED FCB FLOOR TO SIDEWALL SUPPORT FROM BS 500A TO BS 500D; RBL 24; WL 156 IAW SRM 51-40-02-0G-0.RECIEVED NEW SIDEWALL SUPPORT P/N # 143A7501-186; LOT # 1526177-1. LOCATED AND DRILLED NEW SIDEWALL SUPPORT FCB R/H; BS 500A TO BS 500D IAW SRM 51-40-05-0G-0; DWG 143A7505; REV: -; DWG 143A7500; REV: -. APPLIED TOPCOAT IAW AMM 51-21-73-370-803. APPLIED CIC IAW AMM 51-21-91-620-802.INSTALLED NEW SIDEWALL SUPPORT FCB R/H; BS 500A TO BS 500D IAW SRM 51-40-05-0G-0; DWG 143A7505; REV: -; DWG 143A7500; REV: -;[04] RII VERIFIED CORRECTIVE ACTION ITEM 3; CARD COMPLETE.
